DISPRIN DIRECT TABLETS 24PK

Regular price €3.83

Tax included.

Product Description

Disprin Direct Tablets contain Aspirin which is a pain relief medication and reduces inflammation.

Disprin is effective in relieving such pain as headache, toothache, back pain and period pain.

It also reduces temperature and fever.

Directions

Dissolve in water immediately before taking.

Adults and adolescence over 16 years take 1 - 2 tablets, then if necessary repeat the dose every 4 hours.

Active Ingredients

Each tablets contain aspirin (acetylsalicylic acid) 300mg as the active ingredient.

Other ingredients: Each tablet also contains glycine, maize starch, microcrystaline cellulose, purified talc, saccharin and lemon flavour 51124.